Alert archive / Tennessee / Flash Flood Watches in 2017

Flash Flood Watch 4, NWS Nashville, TN

June 18, 201738 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Jun 18, 2017, 2:19 PM CDT for 38 counties in Tennessee. It took effect at Jun 18, 2017, 5:46 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2017, 2:19 PM CDT (19:19 UTC)
In effect from
Jun 18, 2017, 5:46 PM CDT
Expired
Jun 19, 2017, 3:01 AM CDT
In force
9 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

950 
WGUS64 KOHX 181919
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Nashville TN
219 PM CDT Sun Jun 18 2017

...Flash Flooding Possible Tonight and Monday...

.As a slow moving front pushes into Middle Tennessee
tonight, more showers and thunderstorms are expected. In 
combination with rains from this afternoon, additional heavy 
rainfall tonight could cause flash flooding for areas along and
east of I-24, including the Cumberland Plateau.

TNZ008>011-028>034-062>066-078-080-190500-
/O.NEW.KOHX.FF.A.0004.170619T0400Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam-
Overton-Fentress-Rutherford-Cannon-De Kalb-White-Cumberland-
Warren-Van Buren-
Including the cities of Hendersonville, Gallatin, Goodlettsville,
Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, 
Livingston, Jamestown, Allardt, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, McMinnville, 
and Spencer
219 PM CDT Sun Jun 18 2017

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM CDT THIS EVENING
THROUGH MONDAY AFTERNOON...

The National Weather Service in Nashville has issued a

* Flash Flood Watch for a portion of Middle Tennessee, including 
  the following areas, Cannon, Clay, Cumberland, De Kalb, 
  Fentress, Jackson, Macon, Overton, Pickett, Putnam, 
  Rutherford, Smith, Sumner, Trousdale, Van Buren, Warren, 
  White, and Wilson. 

* From 11 PM CDT this evening through Monday afternoon

* Heavy rainfall from a slow moving front tonight and Monday could
  cause flash flooding issues.

* Please do not attempt to cross water of any depth. Remember, 
  Turn Around, Don't Drown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

27
3 follow-up statements
203 
WGUS64 KOHX 182246
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Nashville TN
546 PM CDT Sun Jun 18 2017

...Flash Flooding Possible Tonight and Monday...

.As a slow moving front pushes into Middle Tennessee this
afternoon and tonight, more showers and thunderstorms are 
expected. In combination with rains from this afternoon and additional
heavy rainfall this evening and tonight could cause flash 
flooding for locations across Middle Tennessee. 

TNZ005>007-023>027-056>061-075-077-079-093>095-191100-
/O.EXB.KOHX.FF.A.0004.170618T2246Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Robertson-Houston-Humphreys-Dickson-Cheatham-
Davidson-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Bedford-
Coffee-Grundy-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, Erin, 
Waverly, New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Linden, Lobelville, Centerville, 
Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Shelbyville,
Tullahoma, Manchester, Altamont, Coalmont, Clifton, Waynesboro, 
Lawrenceburg, and Pulaski
546 PM CDT Sun Jun 18 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

The National Weather Service in Nashville has expanded the

* Flash Flood Watch to include a portion of Middle Tennessee, 
  including the following areas, Bedford, Cheatham, Coffee, 
  Davidson, Dickson, Giles, Grundy, Hickman, Houston, Humphreys, 
  Lawrence, Lewis, Marshall, Maury, Montgomery, Perry, 
  Robertson, Stewart, Wayne, and Williamson. 

* Through Monday afternoon

* Heavy rainfall from a slow moving front this evening, tonight 
  and Monday could cause flash flooding issues. 

* Please do not attempt to cross water of any depth. Remember, 
  Turn Around, Don't Drown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

TNZ008>011-028>034-062>066-078-080-191100-
/O.EXT.KOHX.FF.A.0004.170618T2246Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam-
Overton-Fentress-Rutherford-Cannon-De Kalb-White-Cumberland-
Warren-Van Buren-
Including the cities of Hendersonville, Gallatin, Goodlettsville,
Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, 
Livingston, Jamestown, Allardt, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, McMinnville, 
and Spencer
546 PM CDT Sun Jun 18 2017

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON...

The Flash Flood Watch is now in effect for

* A portion of Middle Tennessee, including the following areas, 
  Cannon, Clay, Cumberland, De Kalb, Fentress, Jackson, Macon, 
  Overton, Pickett, Putnam, Rutherford, Smith, Sumner, 
  Trousdale, Van Buren, Warren, White, and Wilson. 

* Through Monday afternoon

* Heavy rainfall from a slow moving front this evening through
  tonight and Monday could cause flash flooding issues. 

* Please do not attempt to cross water of any depth. Remember, 
  Turn Around, Don't Drown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
665 
WGUS64 KOHX 190337
FFAOHX

Flood Watch
National Weather Service Nashville TN
1037 PM CDT Sun Jun 18 2017

...Flash Flooding Possible Tonight and Monday...

.As a slow moving front pushes into Middle Tennessee tonight and 
more showers and thunderstorms are expected. In combination with 
rains from this afternoon and additional heavy rainfall tonight 
could cause flash flooding for locations across Middle Tennessee.

TNZ005-006-023>025-056>058-093-094-190445-
/O.CAN.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis-
Wayne-Lawrence-
Including the cities of Dover, Clarksville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Linden, Lobelville, 
Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg
1037 PM CDT Sun Jun 18 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of Middle Tennessee has been
cancelled. The heavy rainfall threat that prompted the watch has
moved east of the area. 

$$

TNZ007>011-026>034-059>066-075-077>080-095-191100-
/O.CON.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robertson-Sumner-Macon-Clay-Pickett-Cheatham-Davidson-Wilson-
Trousdale-Smith-Jackson-Putnam-Overton-Fentress-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Giles-
Including the cities of Springfield, Hendersonville, Gallatin, 
Goodlettsville, Lafayette, Celina, Byrdstown, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, 
Livingston, Jamestown, Allardt, Franklin, Brentwood, Columbia, 
Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville,
Sparta, Crossville, Shelbyville, Tullahoma, Manchester, 
McMinnville, Altamont, Coalmont, Spencer, and Pulaski
1037 PM CDT Sun Jun 18 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of Middle Tennessee, including the following areas, 
  Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, 
  De Kalb, Fentress, Giles, Grundy, Jackson, Macon, Marshall, 
  Maury, Overton, Pickett, Putnam, Robertson, Rutherford, Smith, 
  Sumner, Trousdale, Van Buren, Warren, White, Williamson, and 
  Wilson. 

* Through Monday afternoon

* Heavy rainfall from a slow moving front tonight and Monday 
  could cause flash flooding issues. 

* Please do not attempt to cross water of any depth. Remember, 
  Turn Around, Don't Drown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
559 
WGUS64 KOHX 190801
FFAOHX

Flood Watch
National Weather Service Nashville TN
301 AM CDT Mon Jun 19 2017

TNZ007>011-026>034-059>066-075-077>080-095-190915-
/O.CAN.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robertson-Sumner-Macon-Clay-Pickett-Cheatham-Davidson-Wilson-
Trousdale-Smith-Jackson-Putnam-Overton-Fentress-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Giles-
Including the cities of Springfield, Hendersonville, Gallatin, 
Goodlettsville, Lafayette, Celina, Byrdstown, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, 
Livingston, Jamestown, Allardt, Franklin, Brentwood, Columbia, 
Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville,
Sparta, Crossville, Shelbyville, Tullahoma, Manchester, 
McMinnville, Altamont, Coalmont, Spencer, and Pulaski
301 AM CDT Mon Jun 19 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of Middle Tennessee has been
cancelled. A few heavy downpours will be possible with scattered
showers and thunderstorms this morning, but the threat for flash
flooding is low.

$$

13

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 12:25 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 18, 12:25 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1225 PM CDT Sun Jun 18 2017

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...
Area of showers and tstms just to the northwest of our cwa at
this time. Some bowing characteristics are indicated with some
higher winds being reported just in advance of it. This activity
should begin to reach into our northwestern counties over the next
few hours. Will go ahead and bump the late morning pops to
reflect this. Elsewhere, weak vort max is located just west of the
Plateau and extends southward. Thus weak convection developing
over southern and southeastern areas. For the update, will break
out a 15z-18z wx grid and bump pops across the two previously
mentioned areas. Zone formatter may or may not pick up on this.
Will resend zones shortly. Remainder of fcst in good shape.
Convection coverage to expand in the afternoon as stronger forcing
pushes from nw-se.

&&

.AVIATION...
18Z TAF DISCUSSION.

Pre frontal forcing will continue to work southeastward across the
mid state over the next several hours. winds will gust
temporarily as the stronger storms move through bna and then csv
later. Following the initial storminess, the general theme for
much of the taf period prior to 10z or so, will be for showers to
prevail with tstms vicinity. Look for the activity to decrease
markedly from nw-se aft 12z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Unger
AVIATION........21
Hazardous weather outlook, Jun 18, 2:12 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
212 PM CDT Sun Jun 18 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-191915-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
212 PM CDT Sun Jun 18 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms will be possible across most of Middle
Tennessee this afternoon and early this evening. Damaging wind
gusts will be the main concern, though small hail and heavy rains
will be possible, as well.

Additional heavy rainfall is likely tonight. Together with today's
rainfall, flash flooding could become an issue late tonight
through Monday afternoon. A Flash Flood Watch will be in effect
starting at 11 pm tonight for areas east of I-24 in Middle
Tennessee.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional heavy rainfall is likely Monday morning and early
afternoon. With the rains of Sunday, Sunday night and Monday,
flash flooding could become a concern through Monday afternoon. A
Flash Flood Watch will be in effect through 3 pm Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Storms spotter activation is requested for severe storms through
this evening and through Monday afternoon for any flooding
concerns.

Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

27

In the hours before

Special weather statement, Jun 18, 11:43 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1143 AM CDT SUN JUN 18 2017

TNZ007-008-026-027-181715-
Robertson TN-Davidson TN-Cheatham TN-Sumner TN-
1143 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DAVIDSON...
SOUTHWESTERN SUMNER...NORTHEASTERN CHEATHAM AND ROBERTSON COUNTIES
UNTIL 1215 PM CDT...

At 1143 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coopertown, or 9 miles north of Ashland City, moving east at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Joelton, Pleasant View, Orlinda, Adams and Cedar Hill.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3658 8665 3628 8666 3632 8720 3642 8716
      3642 8715 3643 8715 3645 8714 3646 8712
      3647 8713 3649 8713 3657 8710
TIME...MOT...LOC 1643Z 268DEG 25KT 3641 8704

MR3
Special weather statement, Jun 18, 12:10 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
1210 PM CDT SUN JUN 18 2017

TNZ007-008-181745-
Robertson TN-Sumner TN-
1210 PM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMNER AND CENTRAL
ROBERTSON COUNTIES UNTIL 1245 PM CDT...

At 1210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or near Springfield, moving east at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Gallatin, Springfield, White House, Millersville, Greenbrier,
Coopertown, Ridgetop, Cross Plains, Portland, Orlinda, Mitchellville,
Oak Grove, Cottontown and Black Jack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3665 8634 3640 8641 3639 8674 3640 8675
      3641 8675 3639 8677 3639 8695 3665 8690
      3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 1710Z 272DEG 14KT 3656 8678

MR3
Special weather statement, Jun 18, 12:43 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1243 PM CDT SUN JUN 18 2017

TNZ007-008-027-028-181830-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
1243 PM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER...NORTHWESTERN WILSON AND SOUTH CENTRAL ROBERTSON COUNTIES
UNTIL 130 PM CDT...

At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Joelton, or 10 miles northwest of Nashville, moving east at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Gallatin, Lebanon, Nashville, Madison, Hendersonville, Mount Juliet,
Goodlettsville, Millersville, Greenbrier, Coopertown, Lakewood,
Ridgetop, Hermitage, Belinda City, Old Hickory, Joelton, Rural Hill,
Bells Bend, Bledsoe Creek State Park and Whites Creek.

LAT...LON 3643 8634 3614 8637 3613 8698 3630 8694
      3633 8692 3636 8691 3638 8691 3639 8692
      3641 8691
TIME...MOT...LOC 1742Z 255DEG 34KT 3631 8687

21
Special weather statement, Jun 18, 1:07 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
107 PM CDT SUN JUN 18 2017

TNZ027-028-059-062-181845-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-
107 PM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHWESTERN
RUTHERFORD...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN WILSON COUNTIES
UNTIL 145 PM CDT...

At 107 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brentwood, or near Franklin, moving east at 35 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Mount Juliet,
Nolensville, Forest Hills, Oak Hill, Belle Meade, Thompson's Station,
Walterhill, Rural Hill, Bellevue, Antioch, Berry Hill, Lascassas,
Triune, Percy Priest Lake and Gladeville.

LAT...LON 3582 8692 3612 8696 3618 8636 3588 8627
TIME...MOT...LOC 1807Z 255DEG 57KT 3598 8677

21
Special weather statement, Jun 18, 1:41 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
141 PM CDT SUN JUN 18 2017

TNZ009-028>030-181930-
Wilson TN-Trousdale TN-Macon TN-Smith TN-
141 PM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHEASTERN WILSON...
SOUTHEASTERN MACON AND SOUTHERN TROUSDALE COUNTIES UNTIL 230 PM
CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lebanon, moving east at 40 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lebanon, Carthage, Hartsville, Gordonsville, South Carthage, Tuckers
Crossroads, Dixon Springs, Pleasant Shade and Dickerson Chapel
Recreation Area.

LAT...LON 3648 8586 3637 8583 3629 8585 3625 8582
      3625 8580 3621 8578 3621 8581 3619 8580
      3618 8581 3617 8579 3617 8580 3616 8581
      3611 8636 3630 8642 3632 8636 3631 8636
      3632 8634 3631 8630 3634 8629
TIME...MOT...LOC 1841Z 256DEG 39KT 3623 8630

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:43 AM CDTSpecial Weather StatementOHXRobertson32 min
Jun 18, 12:10 PM CDTSpecial Weather StatementOHXRobertson, Sumner35 min
Jun 18, 12:43 PM CDTSpecial Weather StatementOHXDavidson47 min
Jun 18, 1:07 PM CDTSpecial Weather StatementOHXWilliamson38 min
Jun 18, 1:41 PM CDTSpecial Weather StatementOHXSmith, Wilson49 min
Jun 18, 1:57 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Trousdale, Wilson33 min
Jun 18, 2:43 PM CDTAreal Flood AdvisoryOHXHickman2 hr
Jun 18, 4:33 PM CDTSpecial Weather StatementOHXPerry, Wayne57 min
Jun 18, 4:39 PM CDTSevere Thunderstorm WarningOHXPerry, Wayne36 min
Jun 18, 5:09 PM CDTAreal Flood AdvisoryOHXPerry, Wayne3 hr
Jun 18, 5:28 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Perry, Wayne62 min
Jun 18, 5:46 PM CDTSpecial Weather StatementOHXHickman44 min
Jun 18, 6:00 PM CDTAreal Flood AdvisoryOHXLawrence2 hr
Jun 18, 6:13 PM CDTSpecial Weather StatementOHXGiles77 min

Nearby

Flash Flood Watches in Tennessee, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.